# SDR P5CA2020051200156

- Difficulty date: May 12, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,275 hours, 21,894 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Panel
- Part number: 20090019102
- Part serial: 2891
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FO'S WX SWX BULB BURNT OUT.( REMOVED AND REPLACED ANNUNCIATION  ASSY IAW SPM 20-61-00. OPS CHECK GOOD IAW AMM 34-43-00. )
